# SDR LR7A9726

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Out Of Positioin
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAINT FIRE WARNING LIGHT BOTH HANDLE AND MASTER LIGHT NR 2 ENGINE.  CHECKED FIRE DETECTOR ELEMENTS IAW LAC MM 26-10.  REPOSITIONED ELEMENT IN HORSECOLLAR, GROUND TEST NORMAL.
